# SDR CALA2014102401377

- Difficulty date: October 23, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N30011
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXTERIOR UPPER SURFACE, BS 984, JUST INBD OF STRINGER 18R UNDER FLOORBEAM.  REMOVED CORROSION FROM SKIN IAW ECRA 5730-02863.
